# SDR 03FDEA00411

- Difficulty date: April 9, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 67,337 hours, 49,343 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

RIGHT AFTER ROTATION AND LIFT OFF, NR 3 ENGINE HAD 3 LARGE COMPRESSOR STALLS WITH EPR DROP TO 1.2/1.4.  RAMP PERSONNEL SAW FLAMES OUT REAR OF ENGINE.  SHUT DOWN NR 3 ENGINE IAW QRH AND COMPLIED WITH REMAINING QRH PROCEDURES.  UNEVENTFUL LANDING.  R&R'D NR 3 ENGINE PER ENGINE CHANGE WORK CARD 70T0501-03 UP TO ITEM 6. J.   COMPLETED ENGINE CHANGE WORK CARD 70T0501-03 AND ENGINE RUN WORK CARD   70T0301-03. ALL SYSTEMS OPS CHECK NORMAL.
